West Virginia, 2010

Damaging Winds in West Virginia, July 25, 2010

July 25, 2010 · NWS RNK · 2 events in 2 counties and zones

A cold front approached the area from the north which triggered scattered showers and thunderstorms. A couple of these storms produced severe weather in southeast West Virginia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$900
Crop damage
$100
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RNK wrote it up.

A cold front approached the area from the north which triggered scattered showers and thunderstorms. A couple of these storms produced severe weather in southeast West Virginia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jul 25, 12:25 PM EST, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 25, 12:25 PM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
125 PM EDT SUN JUL 25 2010

.SYNOPSIS...
HIGH PRESSURE ACROSS THE REGION WILL CONTINUE TO RESULT IN HOT
AND HUMID CONDITIONS THROUGH THIS AFTERNOON. A COLD FRONT WILL
APPROACH THE AREA FROM THE NORTH BY THIS EVENING...BRINGING A
CHANCE OF LATE DAY THUNDERSTORMS. THIS FRONT IS EXPECTED TO STALL
OVER OR JUST SOUTH OF THE AREA ON MONDAY...MAINTAINING THE THREAT
FOR ADDITIONAL SHOWERS AND STORMS INTO MID WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
WATCHING A WAVE TRACK ALONG THE PA/MD BORDER THIS AFTERNOON. AS THIS
WAVE MOVES EAST...THE COLD FRONT IN THE OHIO VALLEY WILL SLOWLY
DRIFT TO THE SOUTH AND ENTER THE GREENBRIER VALLEY LATE THIS
AFTERNOON. THE HOT AND HUMID UPPER LEVEL RIDGE ACROSS THE CAROLINAS
IS ALSO SINKING TO THE SOUTH THIS AFTERNOON. THIS RIDGE IS ALSO
SLOWING THE MOVEMENT OF THE COLD FRONT.

LOCAL MODELS BRINGING IN SOME ISOLATED THUNDERSTORMS ACROSS THE
MOUNTAINS LATE IN THE AFTERNOON. WITH AN INCREASING LOW LEVEL JET
ACROSS THE NORTHERN TIER COUNTIES...AN INCREASING PWATS AND CAPE
VALUES...A FEW OF THESE STORMS COULD BE STRONG WITH HEAVY DOWNPOURS.
SEVERE POTENTIAL EXISTS IN UNIDIRECTIONAL FLOW AND A LEE TROUGH IN
THE EAST...BUT SHEAR IS RELATIVELY WEAK. THINKING SEVERE STORMS ARE
POSSIBLE BUT ISOLATED IN THE PREFRONTAL ENVIRONMENT THIS AFTERNOON.
THE STRONGER TO MORE SEVERE STORMS WILL COME DURING THE EVENING AS
THE FRONT MOVES ACROSS THE AREA.

VERY FEW CLOUDS ACROSS THE AREA EARLY THIS AFTERNOON. WITH THE DRY
GROUND AND ABUNDANT SUNSHINE...SCORCHING TEMPERATURES ARE EXPECTED TO
CONTINUE THROUGH THE AFTERNOON. HOURLY TEMPERATURES RUNNING A FEW
DEGREES TO COOL AND WILL ADJUST AFTERNOON MAXIMUM UP A DEGREE. DEW
POINTS WILL ALSO NEED TO BE TWEAKED UP A COUPLE OF DEGREES.

PREVIOUS DISCUSSION...LAST REAL HOT DAY LOOKS IN STORE TODAY AS THE UPPER
RIDGE STARTS TO SINK SOUTH ALLOWING A COLD FRONT TO THE NW TO OOZE
SE TOWARD THE AREA LATER TODAY. DOWNSLOPE WARMING SHOULD AGAIN
COMBINE WITH +24C 85H TEMPS TO PUSH THE PIEDMONT TOWARD THE
CENTURY MARK AND LOW/MID 90S ELSW...EXCEPT MID/UPPER 80S WESTERN
MOUNTAINS. HOWEVER SIMILAR TO YDA...WEST WINDS WILL LIKELY MIX
DOWN SOME DRIER AIR CAUSING ONLY BRIEF HEAT ADVISORY CRITERIA EAST
OF THE BLUE RIDGE SO BASICALLY KEEPING THE NPW GOING WITH ADDITION
OF AMHERST CTY MAINLY FOR IMPACT PURPOSES. WITH MOISTURE ADVECTION
ON THE INCREASE FROM THE WEST TODAY...SOME POTENTIAL FOR MORE AC
THIS MORNING AND CU MOUNTAINS THIS AFTERNOON WHICH COULD CAUSE
HIGHS TO STAY ON THE LOW END OF MOS EXCEPT ACROSS THE SE SO
SOMETHING TO WATCH. ALSO POSSIBLE FOR A SHRA/TSRA OR TWO NOW SEEN
OVER NE TN TO SNEAK INTO THE SW SO INCLUDING A LOW POP THERE TO
INIT THIS MORNING.

OTRW MODELS SHOW A PRE-FRONTAL BAND OF CONVECTION SLIDING SLOWLY SE
TOWARD THE AREA THIS AFTERNOON WITH THE NAM FASTEST TO SPILL IT INTO
THE NORTH/CENTRAL ZONES...WHILE THE GFS/CANADIAN HOLD OFF UNTIL
ALMOST EVENING. SINCE ENSEMBLES CLOSER TO THE SLOWER SOLUTIONS WILL
LEAN THAT WAY...ESPCLY GIVEN RIDGING/HEATING TO THE SOUTH...AND
BRING BEST CHANCES/LOW LIKELYS TO THE FAR NW AFTER 4 PM WITH
ISOLATED COVERAGE ELSW. NAM ALSO UNZIPS CONVECTION ALONG THE SRN
BLUE RIDGE AND PUSHES IT EAST AHEAD OF THE MAIN LINE BUT LOOKS
OVERDONE UNLESS THE LOW LEVELS CAN BACK MORE SW. DECENT JET
ALOFT...HIGH PWATS AND VERY UNSTABLE CONDITIONS PER 2-3K+ CAPES SPELL
POTENTIAL FOR STRONGER STORMS INTO THE EVENING ESPCLY NW THIRD WHERE
INCLUDING HVY RAIN AND GUSTY WIND MENTION. THINK HEAVIER QPF WILL BE
FROM THE WESTERN SLOPES INTO WVA PER WEST WIND BUT GIVEN DRYING OF
LATE AND HIGHER FFG WILL ONLY MENTION IN THE HWO AND NOT HOIST A
WATCH ATTM. TSRA COVERAGE MAY ACTUALLY SPLIT ACROSS THE WEST THIS
EVENING WITH HIGHEST POPS SE WVA/SW VA AND PIEDMONT WHERE FAR ENOUGH
REMOVED FROM DOWNSLOPE ONCE MIXING FADES SOME. EXPECT COVERAGE TO
SLOWLY WIND DOWN TO PC/MOSTLY CLOUDY SKIES AFTER MIDNIGHT. HOWEVER
WITH PROGGED INSTABILITY LINGERING AFTER SO MUCH HEATING DURING THE
DAY...WILL NEED TO LEAVE IN SLIGHT TO DECENT CHANCE POPS THRU LATE
NIGHT ESPCLY WITH THE FRONT SLICING THRU THE CWA BY DAYBREAK. LOW
TEMPS MAINLY LOW/MID 70S EXCEPT A FEW 60S IN THE VALLEYS AND IN
SPOTS WHERE AIDED BY RAIN COOLED AIR.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
UNSETTLED WEATHER EXPECTED FOR EARLY NEXT WEEK. UPPER LEVEL RIDGE IS
SUPPRESSED AS A COLD FRONT STALLED ACROSS OUR REGION INTO WEDNESDAY.
INCREASED POPS FOR MONDAY AND TUESDAY AFTERNOON. USED BLEND OF
ADJMETBC AND MOSGUIDE FOR TEMPERATURES...RETURNING VALUES CLOSER TO
SEASONAL NORMS. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP
ALONG AND SOUTH OF THE FRONT IN A MODERATELY UNSTABLE AIRMASS. ON
MONDAY AFTERNOON...LIFTED INDICES LOWER TO MINUS 8C WITH RICH CAPES
ABOUT 1000 TO 2000 J/KG...ESPECIALLY IN THE SOUTHWEST. STEEP
LOW-LEVEL LAPSE RATES COUPLED WITH A VERY MOIST BOUNDARY LAYER MAY
BE ENOUGH FOR ISOLATED STRONG WIND GUSTS WITH THE MORE INTENSE
STORMS. THE FLOW ALOFT WILL BE FAIRLY WEAK...THUS ANY CONVECTION
THAT DOES DEVELOP COULD BE SLOW MOVING WITH TRAINING POSSIBLE. HIGH
PWATS WILL ALLOW FOR HEAVY RAIN ALONG WITH POSSIBLE LOCALIZED FLASH
FLOODING. AS THE WEEK PROGRESS DEPENDING ON THE PLACEMENT AND TRACK
OF THE THUNDERSTORMS WITH HEAVY RAINS...A FLASH FLOOD WATCH MAY BE
NEED ACROSS THE REGION.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
SURFACE AND UPPER LEVEL HIGH PRESSURE WILL BE LOCATED OVER THE
SOUTHEAST. THIS RIDGE WILL PREVENT SEVERAL COLD FRONTS FROM CLEARING
OUR AREA OVER THE UPCOMING WEEK. WARM AND HUMID AIR WILL PERSIST
ALONG WITH HIGH PWATS OVER THE AREA. WITH THE COUNTY WARNING AREA
BEING ON THE NORTHERN PERIPHERY OF THE RIDGE...THERE WILL BE A
CHANCE TO SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON
THROUGH THE EXTENDED.

TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH THE PERIOD.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHOULD GRADUALLY SEE MORE CU FORMATION ACROSS THE MOUNTAINS AND
SOUTHERN SECTIONS LATE THIS AFTERNOON IN RESPONSE TO INCREASING
MOISTURE ADVECTION AHEAD OF A COLD FRONT HEADING SOUTH FROM THE OHIO
VALLEY. APPEARS A BROKEN PRE-FRONTAL BAND OF STORMS WILL ARRIVE IN
THE KLWB VICINITY BY 20Z-22Z/4-6PM...AND PERHAPS KBLF BETWEEN
22-00Z/6-8PM. KROA AND POINTS EAST MAY SEE CONVECTION AFTER 01Z/9PM.
HOWEVER...COVERAGE MAY JUMP SOUTH OF THE KROA/KLYH AREAS AS
DOWNSLOPING WESTERLY FLOW AND LOSS OF HEATING TEND TO LIMIT THE SE
EXTENT OF THE TSRA BANDS AT THIS POINT. WESTERLY WINDS WILL INCREASE
THROUGH THE AFTERNOON AS THE FRONT APPROACHES THE AREA. WINDS
10-15G20-25KTS ARE POSSIBLE ALONG AND AHEAD OF THE FRONT.

OTRW THE COLD FRONT WILL EDGE SOUTH INTO THE AREA LATER TONIGHT
BEFORE RIDING UP AGAINST THE UPPER RIDGE AND STALLING OVER THE
SOUTHERN HALF OF THE REGION MONDAY INTO TUESDAY. THIS WILL
SIGNIFICANTLY INCREASE THE THREAT OF MVFR TO LOCALIZED IFR
RESTRICTIONS IN SHOWERS AND THUNDERSTORMS FOR MOST TERMINAL FORECAST
POINTS FOR EARLY NEXT WEEK. THE FRONT MAY SAG FAR ENOUGH SOUTH INTO
THE CAROLINAS BY WEDNESDAY TO LIMIT CONVECTION/ISOLD MVFR TO ONLY
THE FAR SOUTHERN AREAS BEFORE YET ANOTHER BOUNDARY DROPS IN FROM THE
NORTH ON THURSDAY WITH MORE SHOWERS AND POSSIBLE MVFR.

&&

.CLIMATE...
RECORD HIGHS...JULY 25TH

BLACKSBURG VA..92 IN 1987
BLUEFIELD WV...90 IN 1987
DANVILLE VA....99 IN 1999
LYNCHBURG VA..102 IN 1934
ROANOKE VA....100 IN 1934

RECORD WARM LOWS..JULY 25TH

BLACKSBURG VA...68 (1986)
BLUEFIELD WV....69 (1986)
DANVILLE VA.....74 (2001)
LYNCHBURG VA....74 (1901)
ROANOKE VA......75 (1965)

&&

.EQUIPMENT...
THE NOAA WEATHER RADIO STATION WXM72 BROADCASTING FROM HINTON WV
IS EXPERIENCING PHONE LINE PROBLEMS AND MAY GO OFF THE AIR FROM
TIME TO TIME THROUGH THIS EVENING.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR VAZ035-043>047-
     058-059.
NC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NCZ004>006-020.
WV...NONE.

&&

SYNOPSIS...JH/RCS
NEAR TERM...JH/RCS
SHORT TERM...KK
LONG TERM...REB
AVIATION...JH/RCS
CLIMATE...RCS
EQUIPMENT...RCS
Hazardous weather outlook, Jul 25, 9:53 AM EST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1053 AM EDT SUN JUL 25 2010

NCZ004>006-020-VAZ035-043>047-058-059-261500-
STOKES-ROCKINGHAM-CASWELL-YADKIN-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
1053 AM EDT SUN JUL 25 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL WILL
BE POSSIBLE LATER THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS MAY RESULT IN ADDITIONAL HEAVY RAIN ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

VAZ013-014-016>020-261500-
PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
1053 AM EDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL WILL BE
POSSIBLE LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AGAIN ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

NCZ001-002-018-VAZ007-009>012-015-WVZ042>045-261500-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-GRAYSON-
MERCER-SUMMERS-MONROE-GREENBRIER-
1053 AM EDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL WILL BE
POSSIBLE LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

BANDS OF SHOWERS AND THUNDERSTORMS MAY RESULT IN VERY HEAVY
RAINFALL WHICH COULD PRODUCE LOCALIZED FLOODING ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

NCZ003-019-VAZ022>024-032>034-261500-
SURRY-WILKES-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-
1053 AM EDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE COMBINATION OF HEAT AND HUMIDITY MAY CAUSE HEAT INDICES TO
REACH NEAR 105 DEGREES FOR A BRIEF PERIOD THIS AFTERNOON.

SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL WILL BE
POSSIBLE LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY
HEAVY RAINFALL WILL BE POSSIBLE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

RCS

In the hours before

Special weather statement, Jul 25, 1:33 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
233 PM EDT SUN JUL 25 2010

WVZ045-251930-
GREENBRIER WV-
233 PM EDT SUN JUL 25 2010

...STRONG THUNDERSTORM TO AFFECT GREENBRIER COUNTY...

AT 228 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SUMMERSVILLE...MOVING SOUTHEAST AT 30 MPH.

AT THE PRESENT TIME...WIND GUSTS TO 50 MPH...HAIL UP TO DIME
SIZE...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAIN
WILL ACCOMPANY THE STORM AS IT MOVES INTO NORTHWESTERN GREENBRIER
COUNTY. HOWEVER...THE STORM HAS THE POTENTIAL OF INTENSIFYING TO
SEVERE LEVELS...AND APPROPRIATE WARNINGS WILL BE ISSUED IF DAMAGING
WINDS OR EVEN LARGER HAIL IS EXPECTED.

REGARDLESS...DO NOT STAY IN THE OPEN OR ATTEMPT TO SHELTER UNDER A
TREE IF THREATENING WEATHER APPROACHES. MOVE INDOORS TO A PLACE OF
SAFETY AWAY FROM WINDOWS.

THIS STORM WILL BE NEAR BINGHAM AROUND 300 PM...DUO AROUND 315 PM AND
LEONARD AROUND 330 PM.

LAT...LON 3824 8040 3807 8037 3803 8008 3780 8031
      3771 8058 3794 8082 3799 8078 3803 8080
      3803 8083 3806 8082 3805 8086 3809 8090
      3811 8086 3808 8071 3826 8046

WERT
Special weather statement, Jul 25, 2:06 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
306 PM EDT SUN JUL 25 2010

VAZ009-010-012-252000-
BLAND VA-SMYTH VA-WYTHE VA-
306 PM EDT SUN JUL 25 2010

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BLAND...SMYTH AND
WYTHE COUNTIES...

AT 302 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
TAZEWELL...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH...PEA-SIZED HAIL...LOCALLY HEAVY RAIN...AND
FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR NEBO AROUND 315 PM...FAVONIA AROUND 330 PM
AND CROCKETT AROUND 345 PM.

IF THREATENING WEATHER APPROACHES...SEEK SHELTER INDOORS IMMEDIATELY.

LAT...LON 3701 8153 3702 8147 3699 8148 3701 8144
      3704 8146 3705 8144 3708 8127 3699 8106
      3687 8099 3678 8115 3676 8131 3697 8160

WERT

The radar

The Charleston,WV radar (KRLX), 98 km away, was scanning. The volume nearest the first event began at 19:51 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Greenbrier

When
July 25, 2:50 PM EST
Where
Greenbrier County, 0.88 mi NW of Kessler
Measured
50 kt (58 mph) estimated gust
Property damage
$900
Crop damage
$100
Reported by
COOP Observer
Coordinates
37.990, -80.680

Thunderstorm winds broke the top of a tree and blew down several large branches. Corn plants were also flattened by the winds.

Thunderstorm Wind, Summers

When
July 25, 4:46 PM EST
Where
Summers County, 0.69 mi S of Bellepoint
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.640, -80.880

Thunderstorm winds snapped several 4 to 6 inch diameter tree limbs.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in West Virginia in 2010Every state in 2010This day in weather historyWarnings in West Virginia, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 243184, 243186.